"Started to have a headache in April after I had a injection in my hip. Thought it might be from the shot, but was told it wasn't. Was advised to go to ER if it continued, which it did. Went to Emergent Care where they gave me a shot o..."
"It's now been over 6 months since this all started and it's the same. Stool is very soft and thin, flatulence is horrible. Saw doctor again, but he still does not seem concerned even with my history."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.